Journal of Optimization Theory and Applications

, Volume 156, Issue 1, pp 79–95

Controllability of Fractional Functional Evolution Equations of Sobolev Type via Characteristic Solution Operators

Article

Abstract

The paper is concerned with the controllability of fractional functional evolution equations of Sobolev type in Banach spaces. With the help of two new characteristic solution operators and their properties, such as boundedness and compactness, we present the controllability results corresponding to two admissible control sets via the well-known Schauder fixed point theorem. Finally, an example is given to illustrate our theoretical results.

Keywords

Controllability Fractional derivative Functional evolution equations Sobolev Characteristic solution operators 

References

  1. 1.
    Diethelm, K.: The Analysis of Fractional Differential Equations. Lecture Notes in Mathematics. Springer, New York (2010) MATHCrossRefGoogle Scholar
  2. 2.
    Kilbas, A.A., Srivastava, H.M., Trujillo, J.J.: Theory and Applications of Fractional Differential Equations. North-Holland Mathematics Studies, vol. 204. Elsevier, Amsterdam (2006) MATHCrossRefGoogle Scholar
  3. 3.
    Miller, K.S., Ross, B.: An Introduction to the Fractional Calculus and Differential Equations. Wiley, New York (1993) MATHGoogle Scholar
  4. 4.
    Podlubny, I.: Fractional Differential Equations. Academic Press, San Diego (1999) MATHGoogle Scholar
  5. 5.
    Tarasov, V.E.: Fractional Dynamics: Application of Fractional Calculus to Dynamics of Particles, Fields and Media Springer, New York (2010) Google Scholar
  6. 6.
    El-Borai, M.M.: Some probability densities and fundamental solutions of fractional evolution equations. Chaos Solitons Fractals 14, 433–440 (2002) MathSciNetMATHCrossRefGoogle Scholar
  7. 7.
    El-Borai, M.M.: The fundamental solutions for fractional evolution equations of parabolic type. J. Appl. Math. Stoch. Anal. 3, 197–211 (2004) MathSciNetCrossRefGoogle Scholar
  8. 8.
    Balachandran, K., Park, J.Y.: Controllability of fractional integrodifferential systems in Banach spaces. Nonlinear Anal. Hybrid Syst. 3, 363–367 (2009) MathSciNetMATHCrossRefGoogle Scholar
  9. 9.
    Zhou, Y., Jiao, F.: Existence of mild solutions for fractional neutral evolution equations. Comput. Math. Appl. 59, 1063–1077 (2010) MathSciNetMATHCrossRefGoogle Scholar
  10. 10.
    Zhou, Y., Jiao, F.: Nonlocal Cauchy problem for fractional evolution equations. Nonlinear Anal., Real World Appl. 11, 4465–4475 (2010) MathSciNetMATHCrossRefGoogle Scholar
  11. 11.
    Hernández, E., O’Regan, D., Balachandran, K.: On recent developments in the theory of abstract differential equations with fractional derivatives. Nonlinear Anal., Theory Methods Appl. 73, 3462–3471 (2010) MATHCrossRefGoogle Scholar
  12. 12.
    Wang, J., Zhou, Y.: A class of fractional evolution equations and optimal controls. Nonlinear Anal., Real World Appl. 12, 262–272 (2011) MathSciNetMATHCrossRefGoogle Scholar
  13. 13.
    Wang, J., Zhou, Y.: Existence and controllability results for fractional semilinear differential inclusions. Nonlinear Anal., Real World Appl. 12, 3642–3653 (2011) MathSciNetMATHCrossRefGoogle Scholar
  14. 14.
    Wang, J., Zhou, Y.: Analysis of nonlinear fractional control systems in Banach spaces. Nonlinear Anal., Theory Methods Appl. 74, 5929–5942 (2011) MATHCrossRefGoogle Scholar
  15. 15.
    Sakthivel, R., Ren, Y., Mahmudov, N.I.: On the approximate controllability of semilinear fractional differential systems. Comput. Math. Appl. 62, 1451–1459 (2011) MathSciNetMATHCrossRefGoogle Scholar
  16. 16.
    Debbouchea, A., Baleanu, D.: Controllability of fractional evolution nonlocal impulsive quasilinear delay integro-differential systems. Comput. Math. Appl. 62, 1442–1450 (2011) MathSciNetCrossRefGoogle Scholar
  17. 17.
    Wang, J., Zhou, Y., Medved’, M.: On the solvability and optimal controls of fractional integrodifferential evolution systems with infinite delay. J. Optim. Theory Appl. 152, 31–50 (2012) MathSciNetMATHCrossRefGoogle Scholar
  18. 18.
    Wang, J., Zhou, Y.: Mittag-Leffer-Ulam stabilities of fractional evolution equations. Appl. Math. Lett. 25, 723–728 (2012) MathSciNetMATHCrossRefGoogle Scholar
  19. 19.
    Wang, J., Zhou, Y., Wei, W.: Optimal feedback control for semilinear fractional evolution equations in Banach spaces. Syst. Control Lett. 61, 472–476 (2012) MathSciNetMATHCrossRefGoogle Scholar
  20. 20.
    Wang, J., Fan, Z., Zhou, Y.: Nonlocal controllability of semilinear dynamic systems with fractional derivative in Banach spaces. J. Optim. Theory Appl. 154, 292–302 (2012) MathSciNetMATHCrossRefGoogle Scholar
  21. 21.
    Wang, J., Zhou, Y.: Complete controllability of fractional evolution systems. Commun. Nonlinear Sci. Numer. Simul. 17, 4346–4355 (2012) MathSciNetMATHCrossRefGoogle Scholar
  22. 22.
    Wang, J., Zhou, Y., Wei, W.: Fractional Schrödinger equations with potential and optimal controls. Nonlinear Anal., Real World Appl. 13, 2755–2766 (2012) MathSciNetMATHCrossRefGoogle Scholar
  23. 23.
    Wang, R.N., Chen, D.H., Xiao, T.J.: Abstract fractional Cauchy problems with almost sectorial operators. J. Differ. Equs. 252, 202–235 (2012) MathSciNetMATHCrossRefGoogle Scholar
  24. 24.
    Kumar, S., Sukavanam, N.: Approximate controllability of fractional order semilinear systems with bounded delay. J. Differ. Equs. 252, 6163–6174 (2012) MathSciNetMATHCrossRefGoogle Scholar
  25. 25.
    Li, K., Peng, J., Jia, J.: Cauchy problems for fractional differential equations with Riemann–Liouville fractional derivatives. J. Funct. Anal. 263, 476–510 (2012) MathSciNetMATHCrossRefGoogle Scholar
  26. 26.
    Balachandran, K., Dauer, J.P.: Controllability of functional differential systems of Sobolev type in Banach spaces. Kybernetika 34, 349–357 (1998) MathSciNetMATHGoogle Scholar
  27. 27.
    Li, F., Liang, J., Xu, H.K.: Existence of mild solutions for fractional integrodifferential equations of Sobolev type with nonlocal conditions. J. Math. Anal. Appl. 391, 510–525 (2012) MATHCrossRefGoogle Scholar
  28. 28.
    Lightbourne, J.H., Rankin, S.M.: A partial functional differential equation of Sobolev type. J. Math. Anal. Appl. 93, 328–337 (1983) MathSciNetMATHCrossRefGoogle Scholar
  29. 29.
    Berberan-Santos, M.N.: Relation between the inverse Laplace transforms of I(t β) and I(t): application to the Mittag–Leffler and asymptotic inverse power law relaxation functions. J. Math. Chem. 38, 265–270 (2005) MathSciNetMATHCrossRefGoogle Scholar
  30. 30.
    Berberan-Santos, M.N.: Properties of the Mittag–Leffler relaxation function. J. Math. Chem. 38, 629–635 (2005) MathSciNetMATHCrossRefGoogle Scholar

Copyright information

© Springer Science+Business Media, LLC 2012

Authors and Affiliations

  1. 1.Department of Mathematical Analysis and Numerical Mathematics, Faculty of Mathematics, Physics and InformaticsComenius UniversityBratislavaSlovakia
  2. 2.Mathematical InstituteSlovak Academy of SciencesBratislavaSlovakia
  3. 3.Department of MathematicsGuizhou UniversityGuiyangP.R. China
  4. 4.Department of MathematicsXiangtan UniversityXiangtanP.R. China

Personalised recommendations